| Model Number |
IPN000859 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).No issues or discrepancies were found in the device history record of product code 833-114 / batch 74f1902783 that can be related to the failure mode reported.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
During sacrospinous fixation the bullet at the tip of the suture got stuck in the capio slim while pushing the handle of the capio.This event happened several times and finally, she had to use another capio slim to solve the problem.